This paper was presented at the 20th Nordic Conference on Mathematical Statistics, Jyväskylä, June 2004 (NORDSTAT 2004).
The Skew-normal Distribution and Related Multivariate Families*
Version of Record online: 16 MAY 2005
Scandinavian Journal of Statistics
Volume 32, Issue 2, pages 159–188, June 2005
How to Cite
AZZALINI, A. (2005), The Skew-normal Distribution and Related Multivariate Families. Scandinavian Journal of Statistics, 32: 159–188. doi: 10.1111/j.1467-9469.2005.00426.x
- Issue online: 16 MAY 2005
- Version of Record online: 16 MAY 2005
- Received November 2004, in final form February 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!